Please use this identifier to cite or link to this item: http://repositorio.ufpa.br:8080/jspui/handle/2011/10353
Title: On convergence and solvability of an elliptic equation by finite difference method
metadata.dc.creator: RAMOS, Anderson de Jesus Araújo
Keywords: Equações elípticas
Diferenças finitas
Solvabilidade de soluções numéricas
Convergência
Issue Date: Apr-2017
Publisher: Universidade Federal do Pará
Citation: RAMOS, A.J.A. On convergence and solvability of an elliptic equation by finite difference method. TEMA (São Carlos), São Carlos, v. 18, n. 1, p. 35-53, jan./abr. 2017. Disponível em: <http://repositorio.ufpa.br/jspui/handle/2011/10353>. Acesso em:.
Abstract: In this article we deal with questions of convergence, existence and uniqueness of the numerical solutions for a discretized elliptic problem by using finite difference method. In order to show existence and uniqueness of numerical solutions we will use a suitable variational setup (at discrete level) to guarantee the existence of a numerical solution by means of a finite difference method
URI: http://repositorio.ufpa.br/jspui/handle/2011/10353
ISSN: 1677-1966
2179-8451
Appears in Collections:Artigos Científicos - FAMAT/CAMPSALINAS

Files in This Item:
File Description SizeFormat 
Article_ConvergenceSolvabilityElliptic.pdf974,61 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons